# SDR C2XA11RI161

- Difficulty date: October 5, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 13,740 hours, 7,670 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0519
- Condition: Faulty
- Location: Rudder
- Part time: 13,740 hours, 7,670 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 4174 RIC-CREW REPORTED RUDDER SYSTEM NR 1 INOP MESSAGE ON EICAS DURING TAKEOFF ROLL LESS THAN 40 KTS AND ABORTED TAKEOFF WITHOUT INCIDENT.  RIC MX REMOVED AND REPLACED RUDDER SYSTEM NR 1 PRESSURE SWITCH IAW EMB-145 AMM 27-23-04 WITH OPERATIONAL CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
